# SDR IPXA3M76887

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE REMOTE PRESSURE PRESS TO TEST INOPERATIVE.  PERFORMED OPS TEST OF THE REMOTE PRESSURE INDICATOR.  ALL CHECKED GOOD.  DMP REVERSED.  WORK DONE IAW 25-61-04-710-801 LIGHT CK & BOTTLE PSI CHECKED GOOD.
